We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Growth rate of cluster algebras.

Felikson, A. and Shapiro, M. and Thomas, H. and Tumarkin, P. (2014) 'Growth rate of cluster algebras.', Proceedings of the London Mathematical Society., 109 (3). pp. 653-675.


We complete the computation of growth rate of cluster algebras. In particular, we show that growth of all exceptional non-affine mutation-finite cluster algebras is exponential.

Item Type:Article
Full text:(NA) Not Applicable
Download PDF (arXiv version)
Publisher Web site:
Date accepted:12 December 2013
Date deposited:No date available
Date of first online publication:01 April 2014
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar